MAUDE Adverse Event Report: CENTINEL SPINE, INC. STALIF C; INTERVERTEBRAL FUSION DEVICE, CERVICAL

CENTINEL SPINE, INC. STALIF C; INTERVERTEBRAL FUSION DEVICE, CERVICAL
Model Number C127561-3T
Medical Device Problem Codes Malposition of Device (2616); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 05/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was returned and a visual inspection conducted.There was some damage to the peek which could be attributed to the removal of the device but there was nothing to indicate there were any issues with the device that could have contributed to it being placed off midline.No specific measurable evaluations were carried out other than a complete dhr review.Review of sterilization and manufacturing records indicate no abnormalities or non-conformances that would have contributed to this issue.All product accepted to stock were evaluated to be within specifications with all inspection and certification present and correct.Review of risk documentation shows that the rates are within those evaluated for probability of occurence and fully mitigated within the corresponding risk assessment fmeas.As of 2 june 2017, we are awaiting further information regarding the progress of the patient and confirmation that the medical intervention was to preclude a potential serious injury to complete the complaint investigation.
 
Event or Problem Description
A stalif c device implanted around (b)(6) 2016 was required to be revised on (b)(6) 2017.The patient had been experiencing discomfort and on a follow up x-ray it was noted that the implant was off midline.The surgeon had felt that the implant was not the cause of the problem, it was the poor positioning.As of (b)(6) 2017, no follow up information had been received and the complaint is still open pending further communication.

Brand Name
STALIF C
Common Device Name
INTERVERTEBRAL FUSION DEVICE, CERVICAL
Manufacturer (Section D)
CENTINEL SPINE, INC.
900 airport rd, suite 3b
west chester PA 19380
MDR Report Key6609530
Report Number3007494564-2017-00002
Device Sequence Number838545
Product Code OVE
UDI-Device Identifier00815101022321
UDI-Public00815101022321
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K150053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/17/2019
Device Model NumberC127561-3T
Device Catalogue NumberC127561-3T
Device Lot Number2016-063
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2017
Initial Report FDA Received Date06/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;